Share
You could earn SmartPoints on this page!SmartPoint Coin

Health Questions & Answers

Q:

Favorite
0

I have a 9 yr old lab mix that has been taking Arthro-IonX for about 1 year. She now has Polydipsia. I was wondering if that could possibly be a side effect of that medication before we go on to more expensive testing. Thanks -Dr. McConahey-

Smartliving Guest asked this
December 28, 2012 at 12:59 PM

A:

Coaches
1

Dear Dr. McConahey,

Polydipsia is not a typical side effect. How often do you give Arthro-IonX? It usually does not need to be given daily long term. Please provide a little more detail such as much your lab weighs, how much product you use, and how often. Looking forward to your reply.

Best regards,

Dr. Char

www.vetionx.com

Dr. Char Wilson, DVM Health Coach answered
December 28, 2012 at 1:00 PM
Already a member? Just sign in!

You are at least 13 years of age and agree to our terms of service.

(All fields Reqiuired)

Report Abuse

Question Tags

Dog

Short URL: https://www.smartlivingnetwork.com/q2431

    Kibble & Catnip Email Newsletter from VETiONX®

    Site Feedback